Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Pregnant, suffering from migraines. Taking tylenol medication, no relief. Medications to be taken?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
hi I suffer from migraines. I am now 8 weaks pregnant and I am suffering right now. Tylonol is doing nothing for me. Is there any other medications or something I can do to get rid of it. I know I will have to talk to my doctor. I will still want to know if a doctor can give you something else that won't harm the baby.
Posted Mon, 16 Apr 2012 in Headache and Migraines
Answered by Dr. Praveen Tayal 2 hours later
Thanks for posting your query.
If your headache is not getting relieved by tylenol then i am afraid that this needs stronger prescription medicines for which you will have to consult your Gynecologist. Meanwhile you can do minor changes in your lifestyle to help yourself.
• I would advise you to take it easy as this is very common amongst pregnant women.
• Please get your blood pressure checked to make sure it’s in the normal range.
• Then, I would like you to de-stress in your daily routine and relax yourself.
• Go for a good mild walk in the morning.
• Do not skip meals/ eat in periodic intervals.
• Do not see TV / Movies with undue violence/disturbing scenes.
• Avoid arguments/anger.
• Relax by trying something like yoga/exercise/meditation.

I hope this answers your query effectively.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor